# SDR AUS20031294

- Difficulty date: December 30, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE OIL SYSTEM FAULTY.   LOW OIL PRESSURE AND OIL TEMPERATURE HIGH.  INVESTIGATION FOUND A SMALL METAL SLIVER ON THE POWER UNIT CHIP DETECTOR WHICH HAD NOT ACTIVATED THE INDICATOR.  THE FRONT COMPRESSOR SEAL WAS ALSO FOUND TO BE LEAKING.  DURING ENGINE GROUND RUN THE CHIP INDICATOR ILLUMINATED AND THE DETECTOR WAS FOUND TO HAVE A NUMBER OF CONTAMINANTS ON IT.  THE ENGINE WAS REPLACED.  SUSPECT FAILURE OF COMPRESSOR SCAVENGE PUMP.
